# SDR SWAA2023070573623

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N8750Q
- Make and model: Boeing 737-8
- Aircraft serial: 61872
- Aircraft time: 7,128 hours, 3,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVERWING EMERGENCY LIGHT INOP<[01] RELAMPED L/H FWD OVERWING EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHEK GOOD AT THIS TIME.
